# SDR 2006UALA01598

- Difficulty date: August 15, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 19,020 hours, 4,972 cycles
- Engine: Pwa PW4052
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FUMES AND GAS SMELL IN AFT CABIN.  UNABLE TO DUPLICATE ANY UNUSUAL ODOR.
